MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC COOK SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

WILSON-COOK MEDICAL INC COOK SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number G59685
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued e1 - phone number: (b)(6).The investigation remainss on-going.A follow-up emdr will be provided within 30 days of receipt of new information.
 
Additional Manufacturer Narrative
Continued e1 - phone number :(b)(6).The product was returned for evaluation and the investigation is on-going.A follow-up emdr will be provided within 30 days of submission of this report.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook snaploc wire guide locking device.It was reported that when the accessory extraction balloon entered the device, it is assumed that the silicone seal of the wire lock unknowingly went into the channel of the scope with the balloon and was subsequently lost inside the patient.Doctor only realized the seal was missing when he noticed a lot of air was leaking from the scope.By that time the seal could not be traced, so it was assumed that it was inside the patient.The silicone seal section of the snaploc was not retrieved.Per initial reporter it is assumed that the silicone sealing device unknowingly went into the channel of the scope with the balloon and was subsequently lost inside the patient and was not retrieved.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Continued e1 - phone number: (b)(6).Investigation evaluation: the product said to be involved was returned in a clear plastic bag.Provided with the return was an open pouch from the lot number provided in the report.The label matches the product returned.Our evaluation of the product said to be involved confirmed the report.The silicone disc/ seal has dislodged from the wire lock housing and was not included in the return.No damage to the wire lock housing was observed.A lab meeting was held with r&d on 03nov2025.No anomalies were observed with the wire lock housing as returned.The device was returned to the supplier for evaluation, and they provided the following information: "the returned sample does not exhibit any evidence of improper assembly.Based on current observations, it is projected that the seal may have disengaged from the component due to the application of external force -particularly if the device was pulled in the reverse direction, potentially compromising the integrity of the seal.[device exchange] missing (fuji} - dimensions measured from return sample min of.470 (2x), actual.477 &.479, dim.529 -.539 (2x), actual.535 &.534.Please note that the internal seal is positioned within a keyed pocket in the bottom component.This seal is retained by the assembly of three components: the bottom housing and two upper parts, which are permanently joined through a welding process only." a product discrepancy or anomaly that could have contributed to this reported occurrence was not observed, the root cause was not identified.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: a definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.Additionally, the seal was not provided in the return, prohibiting a complete evaluation.This limits our ability to conclusively determine a cause.However, a dimensional analysis of the returned portion confirmed the device was conforming.In addition, it was concluded it is not likely the seal was able to enter the endoscope or the patient as the size of the seal would not fit within the endoscope channel.Prior to distribution, all snaploc wire guide locking devices are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.There have been no other similar occurrences reported during the time period reviewed.Therefore, this report represents an isolated occurrence.Based on this review, the likelihood of this type of report is remote.Quality assurance will continue to monitor for complaint trends.

Brand Name
COOK SNAPLOC WIRE GUIDE LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23436531
Report Number1037905-2025-00738
Device Sequence Number8672155
Product Code ODC
UDI-Device Identifier00827002596856
UDI-Public(01)00827002596856(17)280414(10)W4930377
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K213483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59685
Device Catalogue NumberSNAPLOC-F
Device Lot NumberW4930377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2025
Supplement Date Received by Manufacturer10/29/2025
11/24/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/24/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC AUTOTOME WITH JAGWIRE; BOSTON SCIENTIFIC EXTRACTOR PRO BALLOON; FUJINON DUODENOSCOPE
Patient SexUnknown